Claritin (Loratadine) 10mg Tablets

£8.99

  • Relieves Mild To Moderate Allergy Symptoms
  • Active Ingredient: Cetirizine Hydrochloride
  • Non-Drowsy Antihistamine
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Clarityn Allergy tablets help to reduce your allergy symptoms by stopping the effects of a substance called ‘histamine’, which is produced in the body when you are allergic to something.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £8.99 £8.54 £8.09

In stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Clarityn (Loratadine) Tablets Online

My Pharmacy Is The Best Place To Buy Clarityn (Loratadine) Tablets Online UK In 2020. To Buy Clarityn (Loratadine) Tablets Online In The UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Clarityn (Loratadine) Tablets UK Next Day Delivery

Through My Pharmacy You Can Buy Clarityn (Loratadine) Tablets UK Next Day Delivery Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Clarityn Hayfever

Clarityn Hayfever tablets help reduce allergy symptoms by stopping the effects of a substance called “histamine”, which is something the body produces when you are allergic to something. By stopping and reducing the effects of the substance called “histamine”, Clarityn Hayfever tablets belong to a class of medications called “antihistamines”. You may have heard of them before or taken them before, such as Phenergan.

It can be used for other such conditions, including:

  • Conjunctivitis
  • Eczema
  • Hives

Because of its non-drowsy nature, Clarityn hayfever is known as a non-drowsy antihistamine. It’s much less likely to make you feel sleepy than other antihistamines.

Loratadine Clarityn

Features of Loratadine Clarityn Tablets

  • Provides relief of hayfever symptoms such as runny nose, sneezing, itchy, watery eyes, itchy throat or nose.
  • Can also treat the symptoms associated with pets, house and dust mites.
  • Can be taken for allergic skin reactions such as rash, itching, redness and urticarial.
  • Up to 24 hour, all day relief.

Because of the inclusion of the ingredient called Loratadine, Loratadine Clarityn is different from many other UK antihistamine brands. This is because many of the other brands include cetirizine or acrivastine. These two ingredients work in very similar ways, but people find that Loratadine works better for them fighting allergy symptoms. This is simply the result of people reacting differently to each active ingredient. If a person finds, for example, that Loratadine Clarityn isn’t effective for them, they should consider finding an active ingredient that does.

Loratadine (Clarityn) Overview – NHS Website

Fexofenadine Clarityn

Fexofenadine Clarityn is a highly contentious topic that many would consider an equal match. Fexofenadine and Clarityn are both second generation antihistamines and are considered low risk of sedation.

Fexofenadine is the recommended choice when trying to avoid drowsiness and sleepiness. It has the lowest risk of sedation out of all antihistamines and is preferred for people working in safety-critical environments.

Some more differences between Fexofenadine Clarityn:

  • Studies that have been conducted have shown that Clarityn is more effective for allergic rhinitis when compared to fexofenadine. The results revealed a faster onset of action and a bigger effect on symptom relief.
  • Fexofenadine shows more relief for eye symptoms.
  • Fexofenadine may be more effective for allergic skin reactions such as wheal and flares when compared to Clarityn.
  • Clarityn has no reported side effects when taken with food, however Fexofenadine should not be taken with grapefruit juice.

If you have any further questions about Fexofenadine Clarityn, please speak to your doctor or contact our customer support team via email.

Clarityn Ingredients

Each pack of Clarityn purchased contains the same amount of ingredients. These Clarityn ingredients are as follows:

  • The active substance contained in each tablet is loratadine. Each tablet has 10 mg loratadine.
  • The other ingredients that make up Clarityn ingredients are lactose monohydrate, maize starch, magnesium stearate.

If you are allergic to any of the Clarityn Ingredients you should not take this medication.

How To Take Clarityn?

You should always follow your doctor’s advice on how to take Clarityn, or if no instructions where given by your doctor, follow the instructions in the patient information leaflet. If you are unsure about any of the instructions on how to take Clarityn, please speak with your doctor or pharmacist.

Each tablet will have a line through the middle indicating a way to break the tablet in half if a person has trouble swallowing tablets whole.

Recommended dosage for adults & children 6 years and older who weigh more than 30kg (4st 7lb)

  • 1 tablet, once a day

Recommended dosage for children who weigh 30 kg (4st 7lb) or less

  • This medication is not recommended for this weight range

How Long For Clarityn Work?

A common question we are asked is “How long for clarity work?”

Clarityn will generally start working within a one to three hour period and can effectively keep symptoms at bay for eight to twelve hours. The medication can last for up 24 hours and will do in the majority of adults. This is why it’s meant to be taken once a day.

When taken daily, Clarityn can help control allergic symptoms during periods of allergen exposure, such as during the summer.

If you are concerned about “How long for clarity work?” or are just not seeing any improvements when taking this medication, speak to your doctor or pharmacist about finding an alternative.

Side Effects Of Clarityn

Like with all medicine, the side effects of Clarityn can occur but these aren’t experienced by everyone. If you experience any of the side effects of Clarityn, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

Below is a list of the side effects of Clarityn experienced more, or less when people have used Clarityn Hayfever.

Commonly reported side effects of Clarityn in Adults and Children over the age of 12

  • Drowsiness
  • Headache
  • Increased appetite
  • Difficulty sleeping

Commonly reported side effects of Clarityn in Children ages two to twelve years old

  • Headache
  • Nervousness
  • Tiredness

Very Rare Side Effects of Clarityn

  • Severe allergic reaction
  • Dizziness
  • Convulsion
  • Fast or irregular heart rate
  • Nausea
  • Dry mouth
  • Upset stomach
  • Liver problems
  • Hair loss
  • Rash
  • Tiredness

Clarityn Day And Night

Clarityn Day and Night can be the difference between correcting your symptoms and holding them at bay or the medication doing nothing for you.

Because hay fever typically worsens at night time and feels more severe in the morning, once a day daily histamines such as Clarityn Day and Night should be taken during dinner time or before bed for the best results. This is because Clarityn Day and Night typically reaches its peak between eight and twelve hours after being taken.

If you are struggling with hay fever, especially at night time, Clarityn Day and Night is the perfect solution for your symptoms.

Can I Take Clarityn Twice A Day?

Another common question we are asked is “Can I take Clarityn twice a day?”

This is not recommended as Clarityn hayfever tablets are a daily tablet, meaning only once a day. This can however change depending on your doctor’s recommendations and instructions. When prescribing you your medication your doctor may provide specific instructions to you or simply tell you to the follow the advice in the patient information leaflet.

The instructions given in the patient information leaflet are generally the instructions the majority of people will follow, but severe cases of hay fever or other allergic reactions may require stronger doses/more tablets per day.

If you are struggling with hay fever or other allergen related conditions and don’t know how much of your medication you should be taking, speak to your doctor for further guidance.

Can I Drink Alcohol With Clarityn?

Can I drink alcohol with Clarityn?

Drinking alcohol whilst taking any medication containing Loratadine is not recommended as it can make you feel increasingly drowsy and sleepy. For this reason alone it is best not to drink whilst using this medication, unless you are certain that you will be in a safe environment.

Can I Take Clarityn And Piriton At The Same Time?

Can I take Clarityn and Piriton at the same time?

If you have ever found yourself at the mercy of categorically bad allergens or hay fever and your current medication isn’t working, you may consider taking two antihistamines at the same time.

This would be a bad idea. Different medications, including antihistamines, can be problematic when taking together, so to be on the safe side, taking more than one at a time should be avoided. However, your doctor may decide taking two antihistamines is the best choice for your current condition.

Any more questions about “Can I take Clarityn and Piriton at the same time?” should be redirected to your doctor. He/she will decide the best course of action treating your symptoms short term and long term.

Can I Take Clarityn And Benadryl Together?

Can I Take Clarityn And Benadryl Together?

Again mixing allergy medicines with one another is a bad idea. You should not take multiple antihistamines such as Benadryl, Clarityn, Zyrtec, Allegra or Xyzal. The majority of people should pick one and take it daily.

There are no recorded drug interactions between Clarityn and Benadryl, however using them together would almost certainly increase the likelihood of side effects.

Can I Take Clarityn Twice A Day?

A question you may have about Clarityn is “Can I take Clarityn twice a day?” This may be because of severe allergies in the morning and at night, you possibly will consider taking two, once in the morning and once before bed.

Clarityn is a once a day tablet, meaning only one tablet can be taken every 24 hours. Unless you have been given specific instructions from your doctor to take more than one tablet daily, you should not take more than one a day.

If you take more Clarityn Hayfever than you should, talk to your doctor or pharmacist straight away. No serious problems should arise from it, but you may experience a headache, rapid heartbeat or feel sleepy/drowsy.

Side Effects

Most people do not have any side effects after taking Clarityn Allergy, but as with all medicines, it may not suit everyone.
The following side effects have occurred, but only rarely :

Tiredness
Nausea
Headache
Hair Loss
Allergic Shock

Further Information

You may also like…